# SDR SWAA2012080306448

- Difficulty date: July 31, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 33,812 hours, 21,399 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG5897
- Condition: Out Of Limits
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE GAUGE OUT OF LIMITS.  REMOVED AND REPLACED SLIDE PER MT.
